# SDR SIMA20120927005

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 20,442 hours, 17,666 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2956 THE CREW REPORTED THAT WHILE AT FLIGHT LEVEL 300 A PASSENGER NOTICED A POSSIBLE FUEL LEAK ON THE LEFT WING SLIGHTLY INBOARD OF INBOARD EDGE OF LEFT AILERON.  THE CREW COMPLETED THE AOM VOL 1 PROCEDURES, CONTACTED SOC/DISPATCH AND DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO JAN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  CFR FOUND NO EVIDENCE OF AN IMMEDIATE LEAK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT WING FUEL FLAP VALVE AT RIB 19 IAW EMB 145 AMM 28-11-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
